# SDR EISA96148

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Broken Wire
- Location: Fe Panel
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GENERATOR CSD 'IN' TEMP PEGGED HIGH.  TROUBLESHOT AND FOUND BROKEN WIRE AT PIN 2 OF CONNECTOR D4392 BEHIND F/E PANEL.  REPAIRED WIRE AND OPS CHECKED GOOD AND ENGINE RUN.  (M)
